# SDR HEEA073053

- Difficulty date: May 7, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 2,481 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Mount
- Part number: 407310203101
- Part serial: LK1184
- Condition: Worn
- Location: Main Rotor
- Part time: 2,481 hours, 24,381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN RUBBER ON MAIN ROTOR DRIVE MOUNT.
